# SDR MASA200601083

- Difficulty date: April 13, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 12,164 hours, 11,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2751 CLT - ROW 12 SIDEWALL EMERGENCY EXIT LIGHT INOPERATIVE.  MX CND.  OP'S CHECK GOOD.
